# SDR UPS05845451

- Difficulty date: September 3, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E UPPER SKIN HAS INTERGRANULAR CORROSION AT XFS 785.000.  REMOVED CORROSION, FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-8,51-1-21 AND EO DC8-5720-7767-A.
